On a certain result of Leray
Delenau, A.
Fundamenta Mathematicae, Tome 53 (1964), p. 1-9 / Harvested from The Polish Digital Mathematics Library
Publié le : 1964-01-01
EUDML-ID : urn:eudml:doc:213788
@article{bwmeta1.element.bwnjournal-article-fmv55i1p1bwm,
     author = {A. Delenau},
     title = {On a certain result of Leray},
     journal = {Fundamenta Mathematicae},
     volume = {53},
     year = {1964},
     pages = {1-9},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv55i1p1bwm}
}
Delenau, A. On a certain result of Leray. Fundamenta Mathematicae, Tome 53 (1964) pp. 1-9. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv55i1p1bwm/